# SDR DALA2025010300063

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N375DN
- Make and model: Airbus A321-211
- Aircraft serial: 8812
- Aircraft time: 18,214 hours, 7,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3075, CORROSION LOWER SILL LOCATED BTW FR 67 TO FR 68 AT LEVEL STR 23R PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED BTW FR 67 TO FR 68 AT LEVEL STR 23R PASSENGER CABIN AS PER A321 SRM 53-41-14-300-001. FIGURE 001 (SHEET 3 OF 11). REPAIR PRINCIPLE 5. DETAIL H. MEASURES OF CORROSION P1: L= 0.890 INCH W= 0.497 INCH D=0.035 INCH P2: L= 0.505 INCH W=0.328 INCH D= 0.029 INCH. (LP 0741397)
